A criterion of uniform controllability and stabilization of a linear recurrent system
Differencialʹnye uravneniâ, Tome 15 (1979) no. 10, pp. 1804-1813
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_10_a7,
author = {E. L. Tonkov},
title = {A criterion of uniform controllability and stabilization of a linear recurrent system},
journal = {Differencialʹnye uravneni\^a},
pages = {1804--1813},
year = {1979},
volume = {15},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_10_a7/}
}
E. L. Tonkov. A criterion of uniform controllability and stabilization of a linear recurrent system. Differencialʹnye uravneniâ, Tome 15 (1979) no. 10, pp. 1804-1813. http://geodesic.mathdoc.fr/item/DE_1979_15_10_a7/